am realy disturbed because all the treatments i take evrything is back again i realy dont know coz my manhood does not fuction could this be the cause?help me out it has really affected my life as a whole my wife as left me and had a baby with another man iso am the problem am also treated and might lose my job very soon.
Irene''''' you don't say what medications your on..but you are under alot of pressure and that could be why your having more panic attacks etc you should get in touch with the doctor and let the doc know all of this that is going on..BUT I WELL SAY WITH THESE MEDS THEY USE FOR PANIC AND ANXIETY it is very common to affect you sex life talk to the doctor there are things they can have you take that well help with this problem... MAKE SURE you keep taking your medications as directed and don't worry about you manhood..IT is the meds but please let us know what medications you are talking about im giving you a answer the it very common with many of the medications they give us for this problem feel free to give the names of the medications... it helps alot and don't put more pressure on yourself you are still a man.This is just a side effect of a lot of the meds we take for panic and anxiety... Don't change anything on your meds until you talk to the doctor..Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2011 • 2 answers
Posted 26 Jan 2013 • 1 answer
Anxiety - Have been struggling with panic attacks for the past nine months. I have been having them?
Posted 26 Apr 2013 • 3 answers
Posted 3 Jun 2015 • 1 answer
Posted 26 Oct 2016 • 0 answers